On transfinite inductive compactness degree
Colloquium Mathematicum, Tome 53 (1987) no. 1, pp. 57-61
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_53_1_57_61,
author = {Roman Pol},
title = {On transfinite inductive compactness degree},
journal = {Colloquium Mathematicum},
pages = {57--61},
year = {1987},
volume = {53},
number = {1},
doi = {10.4064/cm-53-1-57-61},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-53-1-57-61/}
}
Roman Pol. On transfinite inductive compactness degree. Colloquium Mathematicum, Tome 53 (1987) no. 1, pp. 57-61. doi: 10.4064/cm-53-1-57-61
Cité par Sources :